We all know that stress and HIV is not a good combination. Pets can help us lower our stress, and they are a part of the family too. So who has pets? Let's show them off! This is my Odie. He was born August 19, 2010. CLICK ON PICTURES TO ENLARGE THEM.
If you are having other ailments that you are dealing with alongside with HIV, or even know somebody who is dealing with something who is not HIV+, check out this link: https://www.myhealthteams.com/. They have 27 conditions currently that is formatted like the HIV site here, for support for that specific condition. Please spread the word!
Is anybody else having problems with their "view all notifications" link either on mobile or the computer? As of April 2, I am unable to view all my notifications at once. I can only view them singly. Anybody else having this problem? If not, it must just be my phone and computer (Both Google products).
Lately, I have been thinking about being an HIV speaker, educational speaker, or something of that sort. I think I would love to teach the truth about HIV, get the education out there, reduce the stigma, especially to our young people, preferably high school kids.
The problem is I do not know how to begin such a journey, or where I could get such information or even how to get started. I believe once I got my foot in the door, things will… read more
Most of HIV deals with gay men. Straight people with HIV probably feel left out with support, help, or somebody to talk to. My question for straight people is, how do you address things when people talk about HIV and how it's a gay disease, and how gays deserve it for being deviants. Or how do you address when people say, "it will never happen to me, I live a moral lifestyle."
Does anyone else sometimes feel extremely tired some days when they sleep for like 12 hours? And I can't tell if it's my muscles or bones that ach and hurt sometimes
Anyone experience dental issues, such as cavities, loss of, or soft enamel and/or gum erosion as an adverse effect of their HIV meds, Atripla, specifically? I've been taking Atripla since it became available, 10+ yrs ago, and I'm having these dental issues, despite taking care of my teeth. My dentist thinks it's from the meds causing dry mouth, so that bacteria thrives in the mouth, softening enamel at the gumline, creating a good environment for… read more
I can't believe it has been 18 years since everyone was freaking out how the computers were going to shut everything down, because the years was only set up as 2 digits, and the financial system was going to crash etc. Wow, I am getting old!
Anyway, with the new year upon us, what are your goals for the year 2018? What would you like to accomplish and check off your bucket list?
I've been on Genvoya a little over a year, and it seems that I've gained weight. I've tried to diet, workout change eating habits. But I'm wondering is it the Genvoya. Is anyone else experiencing this?
This is nothing that I can change. I have no control over the site. I would like though to know your opinion(s) of this site. What are some things you think should be changed (as in added, taken away, changed), and what things should stay the same? Maybe if enough voices are heard, the developers and creators of the site will make some changes to what people would like. In the end, though, it is their site to do as they wish. BUT, if you had the ability to change anything about this… read more
We never share your personal information with anyone.Continue with Facebook Sign up with your email